# SDR 96ZZZX3544

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8013Z
- Make and model: Cessna U206
- Aircraft serial: U2060413
- System (JASC): 2434 · DC Generator-Alternator
- Part: Pulley
- Condition: Separated
- Location: Alternator
- Component: Ford, DOFF10300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE PULLEY FOUND SEPARATED FROM VENT FAN DURING UNSCHEDULED MAINTENANCE.  ALTERNATOR, 386.7 HOURS SINCE OVERHAUL.  PULLEY TIME UNKNOWN.  CORROSION EVIDENT ON MATING SURFACES OF DETACHED PIECES.
